Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Aug 22, 2019, 8:28 PM CDT for Clay County, Richland County, Illinois. It took effect at Aug 23, 2019, 5:36 AM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2019, 8:28 PM CDT (01:28 UTC)
- In effect from
- Aug 23, 2019, 5:36 AM CDT
- Expired
- Aug 25, 2019, 2:23 AM CDT
- In force
- 45 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.57 ft at Aug 23, 2019, 10:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
549
WGUS43 KILX 230128
FLWILX
Flood Warning
National Weather Service Lincoln IL
828 PM CDT Thu Aug 22 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-231527-
/O.NEW.KILX.FL.W.0067.190823T1200Z-190824T1200Z/
/CLAI2.1.ER.190823T1200Z.190823T1800Z.190824T0600Z.NO/
828 PM CDT Thu Aug 22 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From Friday morning until Saturday morning.
* At 745 PM Thursday the stage was 17.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 18.1 feet by tomorrow afternoon.The river will fall
below flood stage by early Saturday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.2 Thu 8 PM 18.0 17.8 15.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
257 follow-up statements
563
WGUS83 KILX 231037
FLSILX
Flood Statement
National Weather Service Lincoln IL
537 AM CDT Fri Aug 23 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-240036-
/O.EXT.KILX.FL.W.0067.190823T1036Z-190824T1400Z/
/CLAI2.1.ER.190823T0830Z.190823T1800Z.190824T0800Z.NO/
537 AM CDT Fri Aug 23 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* From early this morning until Saturday morning.
* At 445 AM Friday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
afternoon. The river will fall below flood stage early tomorrow
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.1 Fri 5 AM 17.8 15.4 11.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker539
WGUS83 KILX 231410
FLSILX
Flood Statement
National Weather Service Lincoln IL
909 AM CDT Fri Aug 23 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-240409-
/O.CON.KILX.FL.W.0067.000000T0000Z-190824T1400Z/
/CLAI2.1.ER.190823T0830Z.190823T1800Z.190824T0800Z.NO/
909 AM CDT Fri Aug 23 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Saturday morning.
* At 845 AM Friday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.4 feet by this
evening. The river will fall below flood stage early tomorrow
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.3 Fri 9 AM 17.8 15.3 11.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker250
WGUS83 KILX 240126
FLSILX
Flood Statement
National Weather Service Lincoln IL
826 PM CDT Fri Aug 23 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-241526-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0336Z/
/CLAI2.1.ER.190823T0830Z.190824T0600Z.190824T2136Z.NO/
826 PM CDT Fri Aug 23 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Saturday evening.
* At 745 PM Friday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.6 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.5 Fri 8 PM 18.5 15.9 11.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
JRP209
WGUS83 KILX 241322
FLSILX
Flood Statement
National Weather Service Lincoln IL
822 AM CDT Sat Aug 24 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250112-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0112Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190824T1912Z.NO/
822 AM CDT Sat Aug 24 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until this evening.
* At 745 AM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.4 Sat 8 AM 15.9 11.9 8.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker492
WGUS83 KILX 241955
FLSILX
Flood Statement
National Weather Service Lincoln IL
255 PM CDT Sat Aug 24 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250600-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0600Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0000Z.NO/
255 PM CDT Sat Aug 24 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late tonight.
* At 245 PM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.1 Sat 3 PM 16.5 12.6 9.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
JRP242
WGUS83 KILX 250134
FLSILX
Flood Statement
National Weather Service Lincoln IL
834 PM CDT Sat Aug 24 2019
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250726-
/O.EXT.KILX.FL.W.0067.000000T0000Z-190825T0726Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0126Z.NO/
834 PM CDT Sat Aug 24 2019
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late tonight.
* At 745 PM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.0 Sat 8 PM 17.3 14.0 11.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
JRP389
WGUS83 KILX 250723
FLSILX
Flood Statement
National Weather Service Lincoln IL
223 AM CDT Sun Aug 25 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-250753-
/O.CAN.KILX.FL.W.0067.000000T0000Z-190825T0726Z/
/CLAI2.1.ER.190823T0830Z.190824T0345Z.190825T0400Z.NO/
223 AM CDT Sun Aug 25 2019
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 145 AM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1100 PM Saturday.
* Forecast...The river will continue to fall to 14.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.0 Sun 2 AM 14.0 11.6 9.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
37What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Aug 22, 6:25 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 22, 6:25 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 625 PM CDT Thu Aug 22 2019 .SYNOPSIS... Issued at 330 PM CDT Thu Aug 22 2019 Scattered showers and isolated thunderstorms will occur south of I-72 into early evening, and linger in southeast IL much of tonight as a frontal boundary pushes southward through southeast IL. Dry, cooler and less humid conditions are on tap across central Illinois from Friday through Sunday night as high pressure settles into the Great Lakes region. Chance of showers and thunderstorms will return to the Prairie State on Monday into Tuesday as a upper level disturbance and frontal boundary moves into Illinois. && .SHORT TERM...(This evening through Friday) ISSUED AT 330 PM CDT Thu Aug 22 2019 Had several reports of brief small funnel clouds along a frontal boundary south of I-72 past couple of hours. Have some moisture convergence along this boundary that is slowly moving southward and currently aligned from near Carrollton to Taylorville to Tuscola to south of Danville. Could see a few more funnel clouds along this boundary has it heads toward I-70 in a few hours. More scattered showers and isolated thunderstorms were south of I-70 and tracking eastward. LAPs CAPES were 1000-1500 j/kg south of boundary and to support isolated thunderstorms into early evening in southeast. Kept chance of showers in southeast IL after sunset thru much of tonight, though gradually diminishing from the north overnight as frontal boundary pushes south of the CWA. Cooler lows overnight range from upper 50s north of I-72 and mid 60s se of I-70. 1024 mb Canadian high pressure over western/northwest Ontario and ridging southward into the upper Midwest, will settle into Lake Superior area by sunset Friday, pushing the front south into the TN river valley and southern AR. Brunt of CWA should be dry on Friday with more sunshine (partly to mostly sunny skies), though kept slight chance of showers in far se IL early Fri. A bit stronger ne winds on Friday to usher in less humid air into central and southeast IL. Highs Friday in the upper 70s to near 80 degrees. .LONG TERM...(Friday night through Thursday) ISSUED AT 330 PM CDT Thu Aug 22 2019 Canadian high pressure to camp out over the Great Lakes region on Saturday and start drifting eastward on Sunday but still influencing central IL's weather. This high pressure will bring delightful weather to central and southeast IL, with dry wx and comfortable temperature and humidity levels. Lows Friday and Saturday night in the mid to upper 50s, coolest ne CWA. Highs Sat in the upper 70s and upper 70s to near 80F on Sunday. Lows Sunday night mostly in the lower 60s. Medium range models dig a northern stream short wave trof into the northern plains and Midwest on Monday and bring a good chance of showers and some thunderstorms to the area by Monday afternoon into Monday night. Best chance of showers and isolated thunderstorms shifts into eastern/se IL on Tuesday with slight chances over the IL river valley, as upper level trof axis shifts eastward and front moves east into Indiana by midday Tue. Highs Monday in the lower 80s, then a few degrees cooler on Tuesday. Looks like a break in convection chances Tue night and possibly into Wed, then another chance of showers and thunderstorms by late Wed afternoon and Wed night as another upper level trof shifts se into IL with a secondary frontal boundary moving in. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 625 PM CDT Thu Aug 22 2019 VFR conditions will prevail at all TAF sites next 24hrs. Thicker clouds have shifted south and based on satellite loops should continue to shift south and east away from all TAF sites. So all sites will scattered high clouds this evening and overnight. With a boundary in southern IL tomorrow, some mid clouds could advect back into the I-72 corridor area tomorrow morning. Plus a little bit of CU is possible as well. So for late morning through the afternoon will have few CU with scattered mid clouds at SPI/DEC/CMI. PIA and BMI could see some CU as well, but higher scattered clouds. Winds will be light and variable this evening through overnight, then east winds expected at around 10kts at all sites for late morning through afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Auten
Hazardous weather outlook, Aug 22, 3:32 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 332 PM CDT Thu Aug 22 2019 ILZ027>031-036>038-040>043-047-048-231300- Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard- Peoria-Schuyler-Stark-Tazewell-Woodford- 332 PM CDT Thu Aug 22 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorm chances will return to the area Monday through Tuesday. The potential for severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ044>046-049>057-061>063-231300- Champaign-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Macon- Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion- 332 PM CDT Thu Aug 22 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible this evening, however, severe weather is not expected. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorm chances will return to the area Monday through Tuesday. The potential for severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ066>068-071>073-231300- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 332 PM CDT Thu Aug 22 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible this evening, however, severe weather is not expected. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorm chances will return to the area Monday through Tuesday. The potential for severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Goetsch
In the hours before
Local storm report, Aug 22, 2:57 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FUNNEL CLOUD 1 N LA PLACE 39.81N 88.72W
08/22/2019 PIATT IL EMERGENCY MNGR
&&
25Local storm report, Aug 22, 3:00 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
08/22/2019 M5.03 INCH EFFINGHAM IL CO-OP OBSERVER
DELAYED REPORT. 24 HOUR TOTAL. RAIN FELL LAST NIGHT.
&&
25Local storm report, Aug 22, 3:12 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FUNNEL CLOUD DANVILLE 40.14N 87.62W
08/22/2019 VERMILION IL BROADCAST MEDIA
FROM WCIA-TV. TIME ESTIMATED.
0200 PM FUNNEL CLOUD OGDEN 40.12N 87.96W
08/22/2019 CHAMPAIGN IL BROADCAST MEDIA
FROM WCIA-TV. TIME ESTIMATED.
&&
25Special weather statement, Aug 22, 3:42 PM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Lincoln IL
342 PM CDT Thu Aug 22 2019
ILZ046-052-054>057-061>063-066-067-222245-
Douglas-Coles-Jasper-Effingham-Vermilion-Clark-Christian-Moultrie-
Shelby-Cumberland-Edgar-
342 PM CDT Thu Aug 22 2019
...FUNNEL CLOUDS SIGHTED OVER CENTRAL AND EASTERN ILLINOIS...
Numerous funnel clouds have been reported and relayed to the
National Weather Service this afternoon. Funnels clouds have been
reported in Champaign, Christian, Macon, Piatt, and Vermilion
counties.
Atmospheric conditions exist across the area today that favor the
possible formation of weak circulations, along an existing boundary.
Some of these circulations are occurring underneath developing
showers and thunderstorms, where a funnel cloud may develop. Once the
rain begins, the funnel cloud dissipates.
Low hanging clouds can also appear to dip up and down at times, but
they will not show signs of any rapid rotation. An actual funnel
cloud will exhibit spinning in a counter clockwise direction.
In rare instances, these funnels may briefly touch down. Stay alert,
and be prepared to move to a safe shelter, if a funnel cloud
approaches the ground.
LAT...LON 3931 8762 3926 8761 3898 8880 3922 8881
3922 8914 3935 8914 3935 8953 3941 8953
3999 8753 3936 8753
GoetschLocal storm report, Aug 22, 4:45 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD 6 S NEWMAN 39.71N 87.99W
08/22/2019 DOUGLAS IL PUBLIC
RELAYED BY EMA
&&
25Local storm report, Aug 22, 5:01 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM FUNNEL CLOUD WINDSOR 39.44N 88.60W
08/22/2019 SHELBY IL PUBLIC
RELAYED BY WICS-TV
0115 PM FUNNEL CLOUD 2 NW HOMER 40.05N 87.99W
08/22/2019 CHAMPAIGN IL TRAINED SPOTTER
0122 PM FUNNEL CLOUD 1 S GIFFORD 40.29N 88.02W
08/22/2019 CHAMPAIGN IL EMERGENCY MNGR
0129 PM FUNNEL CLOUD ROSAMOND 39.38N 89.16W
08/22/2019 CHRISTIAN IL PUBLIC
RELAYED BY EMA
0140 PM FUNNEL CLOUD BEMENT 39.92N 88.57W
08/22/2019 PIATT IL PUBLIC
TWO FUNNEL CLOUDS. RELAYED BY WICS-TV.
0200 PM FUNNEL CLOUD 1 S TOLONO 39.97N 88.26W
08/22/2019 CHAMPAIGN IL TRAINED SPOTTER
0200 PM FUNNEL CLOUD DANVILLE 40.14N 87.62W
08/22/2019 VERMILION IL BROADCAST MEDIA
FROM WCIA-TV. TIME ESTIMATED.
0200 PM FUNNEL CLOUD OGDEN 40.12N 87.96W
08/22/2019 CHAMPAIGN IL BROADCAST MEDIA
FROM WCIA-TV. TIME ESTIMATED.
0204 PM FUNNEL CLOUD 1 N BLUE MOUND 39.72N 89.12W
08/22/2019 MACON IL EMERGENCY MNGR
0213 PM FUNNEL CLOUD 1 N LA PLACE 39.81N 88.72W
08/22/2019 PIATT IL EMERGENCY MNGR
0227 PM FUNNEL CLOUD 2 N HAMMOND 39.83N 88.59W
08/22/2019 PIATT IL EMERGENCY MNGR
0430 PM FUNNEL CLOUD 6 S NEWMAN 39.71N 87.99W
08/22/2019 DOUGLAS IL PUBLIC
RELAYED BY EMA
&&
25Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.